# SDR REXA2013051700847

- Difficulty date: May 17, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN HAS SCRIBE MARKS AROUND ACCESS PANELS 522JB, 532BB, 532CB, 532DB 598AB AND 598BB. A251-023.  REPAIRED LT LOWER WING SKIN IAW REO 690-57-21-063 & RO 57112.
